# SDR REXA2020012950052

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,777 hours, 18,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY EMERGENCY LIGHT MISSING
INSTALLED GALLEY EMERGENCY LIGHT IAW CRJ 900 AMM 33-51-01, ALL CHECKS GOOD.
